Research

Equilibrium order parameters of nematic liquid crystals in the Landau-de Gennes theory


Reference:

Majumdar, A., 2010. Equilibrium order parameters of nematic liquid crystals in the Landau-de Gennes theory. European Journal of Applied Mathematics, 21 (2), pp. 181-203.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S0956792509990210

Details

Item Type Articles
CreatorsMajumdar, A.
DOI10.1017/S0956792509990210
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32207

Export

Actions (login required)

View Item